# SDR ASAA2024021248096

- Difficulty date: February 12, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Bs 727-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION PANEL STA 727-727F HAS 29 PLACES WITH CORROSION. (MARKED IN RED). GROUNDED - YES. REMOVED CORROSION FROM AFT CARGO L/H TRANSITION PANEL STA 727 TO 727F IAW B737-900ER SRM 53-00-53-1A-2. ORIG. THICKNESS IS .040" IAW B737-900ER SRM 53-60-53-01-2. REMOVED .012" REMAINING THICKNESS IS .028" AND IS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2. REPAIRED L/H TRANSITION PANEL FROM STA 727 TO 727F+10 IAW B737-900ER SRM 53-00-53-2R-5.
